


default search action
BibTeX record journals/mcs/SheLS22
@article{DBLP:journals/mcs/SheLS22, author = {Mianfu She and Dongfang Li and Hai{-}Wei Sun}, title = {A transformed {L1} method for solving the multi-term time-fractional diffusion problem}, journal = {Math. Comput. Simul.}, volume = {193}, pages = {584--606}, year = {2022}, url = {https://doi.org/10.1016/j.matcom.2021.11.005}, doi = {10.1016/J.MATCOM.2021.11.005}, timestamp = {Fri, 17 Feb 2023 18:27:29 +0100}, biburl = {https://dblp.org/rec/journals/mcs/SheLS22.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.